Alert archive / Missouri / Tornado Warnings in 2025
Tornado Warning 11, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at Mar 14, 2025, 9:51 PM CDT for Iron County, Reynolds County, Missouri. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2025, 9:51 PM CDT (02:51 UTC)
- Expired
- Mar 14, 2025, 10:45 PM CDT
- In force
- 54 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Iron County, MO, Reynolds County, MO
The radar
The St Louis radar (KLSX), 168 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 10:20 PM CDT | TORNADO | 4 Ne Garwood, MO | *** 4 INJ *** At approximately 10:20 PM a tornado began near Missouri Highway HH in the Clearwater Conservation Area to the northeast of Garwood, MO in Reynolds County and continued northeastward for nearly 30 miles before dissipating east of Jewett, MO in Mad |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 4:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.9 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 166 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.6
The text
As transmitted.
924
WFUS53 KLSX 150251
TORLSX
MOC093-179-150345-
/O.NEW.KLSX.TO.W.0011.250315T0251Z-250315T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service St Louis MO
951 PM CDT Fri Mar 14 2025
The National Weather Service in St Louis has issued a
* Tornado Warning for...
Southeastern Iron County in southeastern Missouri...
Southeastern Reynolds County in southeastern Missouri...
* Until 1045 PM CDT.
* At 951 PM CDT, a severe thunderstorm capable of producing a
tornado was located 20 miles southwest of Garwood, or 56 miles
southwest of Ironton, moving northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Other locations impacted by the tornado include Des Arc and Vulcan.
This includes the following State Parks...
Clearwater Lake Recreational Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
This storm has a history of producing tornadoes.
&&
LAT...LON 3736 9075 3749 9055 3727 9055 3727 9074
3717 9074 3717 9076 3714 9076 3714 9078
3705 9078 3705 9096 3710 9096 3710 9102
3714 9102 3714 9104 3716 9103 3717 9103
3717 9104
TIME...MOT...LOC 0251Z 236DEG 42KT 3694 9123
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MRB4 follow-up statements
511
WWUS53 KLSX 150301
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1001 PM CDT Fri Mar 14 2025
MOC093-179-150345-
/O.CON.KLSX.TO.W.0011.000000T0000Z-250315T0345Z/
Iron MO-Reynolds MO-
1001 PM CDT Fri Mar 14 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHEASTERN IRON AND SOUTHEASTERN REYNOLDS COUNTIES...
At 1001 PM CDT, a severe thunderstorm capable of producing a tornado
was located 12 miles west of Garwood, or 48 miles southwest of
Ironton, moving northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Other locations impacted by the tornado include Des Arc and Vulcan.
This includes the following State Parks...
Clearwater Lake Recreational Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
This storm has a history of producing tornadoes.
&&
LAT...LON 3736 9075 3749 9055 3727 9055 3727 9074
3717 9074 3717 9076 3714 9076 3714 9078
3705 9078 3705 9096 3710 9096 3710 9102
3714 9102 3714 9104 3716 9103 3717 9103
3717 9104
TIME...MOT...LOC 0251Z 236DEG 42KT 3695 9123
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MRB775
WWUS53 KLSX 150309
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1009 PM CDT Fri Mar 14 2025
MOC093-179-150345-
/O.CON.KLSX.TO.W.0011.000000T0000Z-250315T0345Z/
Iron MO-Reynolds MO-
1009 PM CDT Fri Mar 14 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHEASTERN IRON AND SOUTHEASTERN REYNOLDS COUNTIES...
At 1009 PM CDT, a confirmed tornado was located 8 miles west of
Garwood, or 42 miles southwest of Ironton, moving northeast at 45
mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Emergency management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Other locations impacted by the tornado include Vulcan.
This includes the following State Parks...
Clearwater Lake Recreational Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
This storm has a history of producing tornadoes.
&&
LAT...LON 3736 9075 3749 9055 3727 9055 3727 9074
3717 9074 3717 9076 3714 9076 3714 9078
3705 9078 3705 9096 3710 9096 3710 9102
3714 9102 3714 9104 3716 9103 3717 9103
3717 9104
TIME...MOT...LOC 0301Z 218DEG 40KT 3702 9111
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
MRB153
WWUS53 KLSX 150317
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1017 PM CDT Fri Mar 14 2025
MOC093-179-150345-
/O.CON.KLSX.TO.W.0011.000000T0000Z-250315T0345Z/
Iron MO-Reynolds MO-
1017 PM CDT Fri Mar 14 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHEASTERN IRON AND SOUTHEASTERN REYNOLDS COUNTIES...
At 1017 PM CDT, a confirmed tornado was located near Garwood, or 35
miles southwest of Ironton, moving northeast at 50 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Emergency management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Other locations impacted by the tornado include Des Arc and Vulcan.
This includes the following State Parks...
Clearwater Lake Recreational Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
This storm has a history of producing tornadoes.
&&
LAT...LON 3736 9075 3749 9055 3727 9055 3727 9074
3717 9074 3717 9076 3714 9076 3714 9078
3705 9078 3705 9096 3710 9096 3710 9102
3714 9102 3714 9104 3716 9103 3717 9103
3717 9104
TIME...MOT...LOC 0309Z 232DEG 44KT 3707 9100
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
MRB157
WWUS53 KLSX 150332
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1032 PM CDT Fri Mar 14 2025
MOC093-179-150345-
/O.CON.KLSX.TO.W.0011.000000T0000Z-250315T0345Z/
Iron MO-Reynolds MO-
1032 PM CDT Fri Mar 14 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHEASTERN IRON AND EAST CENTRAL REYNOLDS COUNTIES...
At 1032 PM CDT, an extremely dangerous tornado was located 8 miles
south of Annapolis, or 25 miles south of Ironton, moving northeast
at 50 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
Other locations impacted by the tornado include Des Arc and Vulcan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
This storm has a history of producing tornadoes.
&&
LAT...LON 3736 9075 3749 9055 3727 9055 3727 9074
3718 9074 3720 9083 3728 9082
TIME...MOT...LOC 0317Z 232DEG 44KT 3713 9090
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN
$$
MRBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Mar 14, 6:33 PM CDT, 3 hours 18 minutes earlier. Its key messages:
- An outbreak of fast-moving severe thunderstorms, some significant, will take place this evening across portions of the area, including damaging winds of 70+ mph and tornadoes, including potentially strong tornadoes where conditions are most favorable.
- A Wind Advisory remains in effect through this evening for winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of thunderstorms. These winds will also contribute to Critical Fire Danger in central/northeastern MO and west-central IL through early evening with Elevated Fire Danger elsewhere.
- Temperatures will cool through Saturday, reaching near average on Sunday and then rebound to above average early next week. This warmup will need to monitored for a threat of at least Elevated Fire Danger.
Area forecast discussion, Mar 14, 6:33 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
633 PM CDT Fri Mar 14 2025
.KEY MESSAGES...
- An outbreak of fast-moving severe thunderstorms, some
significant, will take place this evening across portions of the
area, including damaging winds of 70+ mph and tornadoes,
including potentially strong tornadoes where conditions are most
favorable.
- A Wind Advisory remains in effect through this evening for
winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of
thunderstorms. These winds will also contribute to Critical Fire
Danger in central/northeastern MO and west-central IL through
early evening with Elevated Fire Danger elsewhere.
- Temperatures will cool through Saturday, reaching near average
on Sunday and then rebound to above average early next week.
This warmup will need to monitored for a threat of at least
Elevated Fire Danger.
&&
.SHORT TERM... (Through Late Tonight)
Issued at 326 PM CDT Fri Mar 14 2025
A potent, deepening, and negatively tilted upper-level trough
continues to eject northeastward through the Central Plains toward
the Mid-Mississippi River Valley and the atmosphere is responding...
An early band of high-based isolated to scatted showers and
thunderstorms that developed along the leading edge of a low-level
speed maximum is entering central and northeastern MO this afternoon
but has weakened and is dissipating as it outpaces stronger forcing.
At the same time and contrastingly, widespread Elevated Fire Danger
is being met areawide as temperatures warm into the upper 70s to low-
80s F over dewpoints mixing into the 40s F. Some locations are also
flirting with Red Flag criteria, particularly in a large area of
dewpoints in the mid-30s to low-40s F that is lifting through
central MO and soon northeastern MO and west-central IL. In terms of
fire weather, conditions will improve through 7 pm as deep BL mixing
decreases and moisture returns from the south, but strong south-
southeasterly winds sustained 20 to 30 mph and gusting 45 to 55 mph,
becoming more common this afternoon, will persist through evening.
In this unusual setup, we are also still focused on a severe weather
outbreak that is likely this evening across portions of the CWA.
Along a dryline across eastern KS/northeastern OK, the arrival of
vigorous trough-driven ascent and mid-level cooling has already
driven the initiation of a broken line of thunderstorms. By the time
these thunderstorms reach central and northeastern MO around 5 to 6
pm, the downstream environment is expected to become increasingly
favorable for severe thunderstorms as moisture pools along the
dryline and moisture quickly returns northward from AR, supporting
MLCAPE of 750 to 1500 J/kg. Very strong deep-layer wind shear of 60
to 70 kt with approximately 45 deg orientation with respect to
forcing suggest that storms will be a mixture of supercells and QLCS
segments, but CAMs are increasingly suggestive of a preference for
supercells. These thunderstorms will be capable of all severe
hazards as they track eastward through nearly the entire CWA this
evening, but the tornado threat should not increase significantly
until LCLs lower with increasing moisture. Swaths of damaging winds
in excess of 70 mph are likely, considering the speed of
thunderstorms (60 to 70 mph) and availability of 50 kt flow at the
top of the BL, in evaporatively cooled downbursts and any surging
QLCS segments.
After around 7 pm/sunset as thunderstorms approach the Mississippi
River, the concerns for significant severe thunderstorms only
increase as richer moisture (upper 50s to low-60s F dewpoints)
surges northward toward the I-70 corridor, deep BL mixing weakens,
and the LLJ quickly strengthens. A responding enlargement of low-
level hodographs/increasing streamwise vorticity, lowering LCLs, and
further increase in instability, will all lead to a significant
increase in tornado threat, including strong tornadoes. What is
concerning is the nature of updraft helicity tracks during this
timeframe which are long-lived, intense, and numerous, all
supporting a notion of numerous long-track supercells capable of
tornadoes. The threat of severe thunderstorms will end around 12 am
as thunderstorms exit southwestern IL.
Pfahler
&&
.LONG TERM... (Saturday through Next Friday)
Issued at 326 PM CDT Fri Mar 14 2025
On Saturday, upper-level southwesterly flow in the wake of today's
trough will be traversed by shortwave trough tracking through the
Lower and Mid-Mississippi River Valley during evening into
overnight. Much of the low-level moisture will be scoured out by
this evening's dry line, but 20 to 30 percent of HREF membership
have enough forcing with the shortwave and a reinforcing
afternoon/evening cold front to produce spotty light showers/rain
during the afternoon into overnight, possibly mixing with a few wet
snowflakes overnight. A cooler airmass will be in place on Saturday;
however, high temperatures are still anticipated to warm into the
60s to around 70 F with some downslope warming of low-level
southwesterly flow off the Ozark Plateau. By the same convention,
pockets of Elevated Fire Danger are also possible in southeastern,
east-central MO and southwestern IL during the afternoon. Post-
frontal CAA will cool temperatures further and closer to average on
Sunday, accompanied by dry conditions and decreasing cloud cover
owing to the arrival of an upper-level ridge and its surface
counterpart.
A quick return to above average temperatures is expected Monday and
Tuesday with low-level southwesterly flow becoming established and a
surface anticyclone blocking/delaying moisture return. With
potential for flow to also be downsloped off the Ozark Plateau, at
least Elevated Fire Danger is a concern both days, considering
vegetation will remain dry in the absence of a soaking rainfall
between now and then. Ensemble model joint probabilities of RH and
wind sufficient for Elevated Fire Danger are 40 to 70 percent both
days across much of the area, and highest in the lee of the Ozark
Plateau. It is entirely possibly that given the pattern, these
probabilities are underdone with a propensity for temperatures to
over-perform/RH to under-perform in these patterns.
Global model guidance is in general consensus on another upper-level
trough traversing the Central Plains and Mid-Mississippi River
Valley around Wednesday, providing the next opportunity for
precipitation across the region. Around 70 to 80 percent of ensemble
model membership have measurable rainfall falling at some point in
the Wednesday into Wednesday night time period, but moisture return
looks limit at this point which lowers confidence in severe
thunderstorms at this point. With a more southerly track of this
system and a colder airmass available, there is 30 to 50 percent of
membership that has any rain mixing with or changing to light snow
with a potential deformation band skirting northeastern MO and west-
central IL. With the highest probabilities to the north, sensitivity
to the structure/track of the trough, and preceding very warm
conditions; confidence is low that there will be any impacts. What
can be said with the greatest confidence is that another shot of
cool air will advect into the region by Thursday, providing another
brief period (~1 day) of temperatures near or even below average.
Pfahler
&&
.AVIATION... (For the 00z TAFs through 00z Saturday Evening)
Issued at 633 PM CDT Fri Mar 14 2025
Strong south-southeasterly winds sustained 20 to 30 kt, gusting 40
to 50 kt, will persist ahead of an intensifying, very fast-moving
line of thunderstorms entering central MO that will traverse the
remainder of the area as they move eastward/northeastward. The main
threat of these thunderstorms will be strong winds of 45+ kt and
visibility reductions; however, large hail and tornadoes are also
possible with the strongest thunderstorms. Currently, indications
are that the strongest thunderstorms will be near the I-70 corridor
and to the south.
Behind these thunderstorms, dry and VFR flight conditions will
return with winds veering toward the southwest following passage of
a dry line, but they are not expected to be as strong with gusts
decreasing to 25 to 35 kt. These gusty southwesterly winds will
persist into Saturday. There is a 20 to 40 percent chance of light
showers by the afternoon along with stratocumulus reaching KUIN, but
confidence is low in a deviation from VFR flight conditions. A cold
front will also pass through the area during the afternoon and
evening on Saturday, veering winds further to the west while they
also decrease.
Pfahler
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 1 AM CDT Saturday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Shelby MO-Warren MO-Washington MO.
IL...Wind Advisory until 1 AM CDT Saturday for Adams IL-Bond IL-Brown
IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Pike IL-Randolph IL-Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Mar 14, 3:30 PM CDT, 6 hours 21 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 330 PM CDT Fri Mar 14 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-152030- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 330 PM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. An outbreak of fast-moving severe thunderstorms, some significant, will take place this evening across portions of the area, including damaging winds of over 70 mph and tornadoes, including potentially strong tornadoes where conditions are most favorable. A Red Flag Warning for Critical Fire Danger is in effect for central and northeastern Missouri as well as west-central Illinois through early evening with Elevated Fire Danger elsewhere. A Wind Advisory remains in effect through this evening for winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of thunderstorms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a slight chance of thunderstorms on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Pfahler
In the hours before
Local storm report, Mar 14, 9:46 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
946 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM Hail 1 S Pittsfield 39.60N 90.81W
03/14/2025 M1.75 Inch Pike IL Public
Report from mPING: Golf Ball (1.75 in.).
&&
MaplesLocal storm report, Mar 14, 9:47 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
947 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM Hail Pittsfield 39.61N 90.80W
03/14/2025 M1.00 Inch Pike IL Public
Report from mPING: Quarter (1.00 in.).
&&
MaplesLocal storm report, Mar 14, 9:48 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
948 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM Hail 1 E Eureka 38.51N 90.62W
03/14/2025 M1.50 Inch St. Louis MO Public
Report from mPING: Ping Pong Ball (1.50
in.).
&&
MaplesLocal storm report, Mar 14, 9:49 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
949 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM Tstm Wnd Dmg 1 SE Bridgeton 38.75N 90.41W
03/14/2025 St. Louis MO Public
Trees down and roof damage near Liguori
Lane.
&&
MCFLocal storm report, Mar 14, 9:50 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
950 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM Hail 1 N Parkdale 38.49N 90.53W
03/14/2025 M1.00 Inch Jefferson MO Public
Report from mPING: Quarter (1.00 in.).
&&
MaplesLocal storm report, Mar 14, 9:51 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
951 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM Hail 2 N Otto 38.40N 90.51W
03/14/2025 U1.00 Inch Jefferson MO Public
Report from mPING: Quarter (1.00 in.).
&&
MaplesThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:15 PM CDT | Tornado Warning | LSX | Callaway, Montgomery | 45 min |
| Mar 14, 7:26 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Pike, Ralls | 49 min |
| Mar 14, 7:35 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Ralls | 55 min |
| Mar 14, 7:43 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 62 min |
| Mar 14, 7:54 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery, Osage | 66 min |
| Mar 14, 8:05 PM CDT | Severe Thunderstorm Warning | LSX | Pike, Ralls | 25 min |
| Mar 14, 8:07 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Gasconade | 38 min |
| Mar 14, 8:13 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Washington | 62 min |
| Mar 14, 8:16 PM CDT | Tornado Warning | LSX | Franklin, Gasconade, Warren | 44 min |
| Mar 14, 8:22 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Washington | 38 min |
| Mar 14, 8:25 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 50 min |
| Mar 14, 8:27 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 48 min |
| Mar 14, 8:30 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Warren | 30 min |
| Mar 14, 8:40 PM CDT | Tornado Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren | 50 min |
| Mar 14, 8:46 PM CDT | Tornado Warning | LSX | Crawford, Washington | 44 min |
| Mar 14, 8:52 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 23 min |
| Mar 14, 9:02 PM CDT | Tornado Warning | LSX | Lincoln, Saint Charles | 32 min |
| Mar 14, 9:07 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Saint Louis, Washington | 38 min |
| Mar 14, 9:10 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 50 min |
| Mar 14, 9:13 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Louis, Washington | 47 min |
| Mar 14, 9:24 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 51 min |
| Mar 14, 9:35 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 40 min |
| Mar 14, 9:43 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 32 min |
| Mar 14, 9:57 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 48 min |
| Mar 14, 10:14 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Francois, Washington | 35 min |
| Mar 14, 10:28 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis | 24 min |
| Mar 14, 10:40 PM CDT | Tornado Warning | LSX | Iron, Madison | 50 min |
| Mar 14, 10:44 PM CDT | Tornado Warning | LSX | Reynolds | 16 min |
Nearby
Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.